# SDR QXEA2025062300265

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 18,510 hours, 12,872 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2117. BOTH LAVS WOULD NOT FLUSH DURING FLIGHT. LAV TANK LIGHT INDICATES FULL. DIVERTED AND MADE A UNEVENTFUL LANDING. REMOVED WASTE TANK FULL-LEVEL SENSOR. INSPECTED AND FOUND WASTE-TANK "FULL" LEVEL SENSOR TO BE DIRTY. CLEANED AND REINSTALLED SENSOR IAW E175 AMM 38-32-20-000/400-801-A. INSTALLED NEW O-RING REF MCN E380003-001 ISSUE 1. OPS TEST: GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
